# SDR 97FDEA00681

- Difficulty date: September 24, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N219FE
- Make and model: Boeing 727233
- Aircraft serial: 21102
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Condition: Failed
- Location: A-Hyd Syst
- Stage of operation: CL
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

HYDRAULIC LOSS SYSTEM-A UPON GEAR RETRACTION.  PRESSURE 0 ENGINE LOW PRESSURE LIGHT INITIALLY ILLUMINATED, ONLY PRESSURE WAS 3000.  HYDRAULIC QUANTITY WENT FROM 0 TO 1.2, ENGINE 1 PUMP LOW PRESSURE LIGHT EXTINGUISHED FOR 10 SEC THEN HYDRAULIC QUANTITY WENT TO 0, PRESSURE 0 ENGINE 1 LOW PRESSURE LIGHT ILLUMINATED AGAIN.  A SYSTEM RUDDER LIGHTS ILLUMINATED, THEN NR 2 LOW LIGHT ILLUMINATED.  REPLACED A-SYSTEM HYDRAULIC PRESSURE LINE TO TRANSMITTER.  SERVICED HYDRAULIC.  BLEED ALL SYSTEMS LEAK CHECKED OK.
